# SDR AALA20001008

- Difficulty date: May 31, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 17R STATION 237 CRACKED AT LOWER FLANGE.  REMOVED CRACKED SECTION OF LONGERON NR 17, INSTALLED NEW SECTION OF LONGERON PER SRM 53-02 FIG 18 SHEET 1 PAGE 48.  (M)
